American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Nikolaos Galatos and Peter Jipsen. Residuated frames with applications to decidability. Trans. Amer. Math. Soc. 365 (2013) 1219-1249.
Abstract, references, and article information   
View Article: PDF

[2] Mariusz Grech. The structure and definability in the lattice of equational theories of strongly permutative semigroups. Trans. Amer. Math. Soc. 364 (2012) 2959-2985.
Abstract, references, and article information   
View Article: PDF

[3] Mariusz Grech. Automorphisms of the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 361 (2009) 3435-3462. MR 2491887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrzej Kisielewicz. Definability in the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 356 (2004) 3483-3504. MR 2055743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. W. Glass. Corrigendum to ``Weakly Abelian lattice-ordered groups''. Proc. Amer. Math. Soc. 130 (2002) 925-926. MR 1866011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. M. W. Glass. Weakly abelian lattice-ordered groups. Proc. Amer. Math. Soc. 129 (2001) 677-684. MR 1801994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Keith A. Kearnes, Emil W. Kiss and Matthew A. Valeriote. Minimal sets and varieties. Trans. Amer. Math. Soc. 350 (1998) 1-41. MR 1348152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Keith A. Kearnes and Ágnes Szendrei. A Characterization of Minimal Locally Finite Varieties. Trans. Amer. Math. Soc. 349 (1997) 1749-1768. MR 1407494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Pastijn. Commuting fully invariant congruences on free completely regular semigroups . Trans. Amer. Math. Soc. 323 (1991) 79-92. MR 1016809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arthur Knoebel. The equational classes generated by single functionally precomplete algebras. Memoirs of the AMS 57 (1985) MR 804209.
Book volume table of contents

[11] Henry Rose. Nonmodular lattice varieties. Memoirs of the AMS 47 (1984) MR 727819.
Book volume table of contents


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia